# SDR 113007N423CS

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N423CS
- Make and model: Cessna 525
- Aircraft serial: 525B0121
- Aircraft time: 964 hours, 678 cycles
- Engine: Wilint FJ44
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 1088
- Condition: False Indication
- Location: Cargo Bay
- Part time: 964 hours, 678 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 15,000 FT, THE BAGGAGE SMOKE LIGHT ILLUMINATED. AIRCRAFT DIVERTED TO HPN AND MADE AN UNEVENTFUL LANDING. THE SYSTEM WAS TROUBLESHOT AND THE PROBLEM COULD NOT BE DUPLICATED. THE AIRCRAFT WAS RETURNED TO SERVICE.
